Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Maps of toric varieties in Cox coordinates

Tom 222 / 2013

Gavin Brown, Jarosław Buczyński Fundamenta Mathematicae 222 (2013), 213-267 MSC: Primary 14M25; Secondary 14E05, 14Q99. DOI: 10.4064/fm222-3-2

Streszczenie

The Cox ring provides a coordinate system on a toric variety analogous to the homogeneous coordinate ring of projective space. Rational maps between projective spaces are described using polynomials in the coordinate ring, and we generalise this to toric varieties, providing a unified description of arbitrary rational maps between toric varieties in terms of their Cox coordinates. Introducing formal roots of polynomials is necessary even in the simplest examples.

Autorzy

  • Gavin BrownSchool of Mathematics
    Loughborough University
    LE11 3TU, United Kingdom
    e-mail
  • Jarosław BuczyńskiInstitute of Mathematics
    Polish Academy of Sciences
    P.O. Box 21
    Śniadeckich 8
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek